Character sums in finite fields
Compositio Mathematica, Volume 52 (1984) no. 3, p. 325-354
@article{CM_1984__52_3_325_0,
     author = {Adolphson, Alan and Sperber, Steven},
     title = {Character sums in finite fields},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     pages = {325-354},
     zbl = {0561.12008},
     mrnumber = {756726},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_3_325_0}
}
Adolphson, A.; Sperber, Steven. Character sums in finite fields. Compositio Mathematica, Volume 52 (1984) no. 3, pp. 325-354. http://www.numdam.org/item/CM_1984__52_3_325_0/

[1] A. Adolphson: An index theorem for p-adic differential operators. Trans. Amer. Math. Soc. 216 (1976) 279-293. | MR 387284 | Zbl 0297.47039

[2] A. Adolphson: Appendix to: B. Dwork, Lectures on p-adic differential equations, Grundlehren der mathematischen Wissenschaften 253. New York, Heidelberg, Berlin: Springer-Verlag (1982). | MR 678093 | Zbl 0502.12021

[3] A. Adolphson and S. Sperber: Exponential sums on the complement of a hypersurface. Amer. J. Math. 102 (1980) 461-487. | MR 573096 | Zbl 0444.12016

[4] E. Bombieri: On exponential sums in finite fields. Amer. J. Math. 88 (1966) 71-105. | MR 200267 | Zbl 0171.41504

[5] E. Bombieri: On exponential sums in finite fields, II. Inventiones Math. 47 (1978) 29-39. | MR 506272 | Zbl 0396.14001

[6] H. Davenport: On character sums in finite fields. Acta Math. 71 (1939) 99-121. | JFM 65.0116.03 | MR 252 | Zbl 0021.20202

[7] P. Deligne and N. Katz: Groupes de Monodromie en Géométrie Algébrique, Lecture Notes in Math. No. 340. Berlin, Heidelberg, New York: Springer-Verlag (1973). | MR 354657 | Zbl 0258.00005

[8] B. Dwork: On the rationality of the zeta function of an algebraic variety. Amer. J. Math. 82 (1960) 631-648. | MR 140494 | Zbl 0173.48501

[9] B. Dwork: On the zeta function of a hypersurface. Publ. Math. I.H.E.S. 12 (1962) 5-68. | Numdam | MR 159823 | Zbl 0173.48601

[10] B. Dwork: On the zeta function of a hypersurface, II. Ann. Math. 80 (1964) 227-299. | MR 188215 | Zbl 0173.48601

[10] (a) B. Dwork: Lectures on p-adic differential equations, Grundlehren der Mathematischen Wissenschaften 253. New York, Heidelberg, Berlin: Springer-Verlag (1982). | MR 678093 | Zbl 0502.12021

[11] H. Hasse: Theorie der relativ-zyklischen algebraischen Funktionenkörper, inbesondere bei endlichem Konstantenkörper. J. Reine u. Angew. math. 172 (1934) 37-54. | JFM 60.0097.01 | Zbl 0010.00501

[12] L. Illusie: Théorie de Brauer et caractéristique d'Euler-Poincaré. Astérisque 82 -83 (1981) 161-172. | MR 629127 | Zbl 0496.14013

[13] D. Reich: A p-adic fixed point formula. Amer. J. Math. 91 (1969) 835-850. | MR 255549 | Zbl 0213.47502

[14] J-P. Serre: Endomorphismes completement continus des espaces de Banach p-adiques. Publ. Math. I.H.E.S. 12 (1962) 69-85. | Numdam | MR 144186 | Zbl 0104.33601